ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Solution of singular integral equations with logarithmic and Cauchy kernels

Chakrabarti, A and Sahoo, T (1996) Solution of singular integral equations with logarithmic and Cauchy kernels. In: Proceedings Mathematical Sciences, 106 (03). pp. 261-270.

[img]
Preview
PDF
2.pdf - Published Version

Download (332Kb)
Official URL: http://www.springerlink.com/content/l062316870u447...

Abstract

A direct method of solution is presented for singular integral equations of the first kind, involving the combination of a logarithmic and a Cauchy type singularity. Two typical cages are considered, in one of which the range of integration is a Single finite interval and, in the other, the range of integration is a union of disjoint finite intervals. More such general equations associated with a finite number (greater than two) of finite, disjoint, intervals can also be handled by the technique employed here.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy Sciences.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 07 Dec 2009 07:06
Last Modified: 13 Apr 2011 05:57
URI: http://eprints.iisc.ernet.in/id/eprint/19710

Actions (login required)

View Item View Item